# SDR VNAA2019011511101

- Difficulty date: January 15, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002B19
- Aircraft serial: 15408
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Anti-Ice Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECIVED A LT AND RT WING ANITICE CAUTION MSG ON DESCENT INTO MSN. CREW DECLARED AND LANDED WITHOUT INCIDENT. OUTSTATION MAINTENANCE REMOVED AND REPLACED THE LH WING A/I MODULATING SOV. OPS CHECKED GOOD. NO FURTHER DEFECTS NOTED.
